The spectral excess theorem for distance-regular graphs

A global (over)view

Research output: Contribution to journalArticleScientificpeer-review

225 Downloads (Pure)
Original languageEnglish
JournalThe Electronic Journal of Combinatorics: EJC
Volume15
Issue number1
Publication statusPublished - 2008

Cite this

@article{35daf99bad284e218b1f625bbb9573bd,
title = "The spectral excess theorem for distance-regular graphs: A global (over)view",
author = "{van Dam}, E.R.",
year = "2008",
language = "English",
volume = "15",
journal = "The Electronic Journal of Combinatorics: EJC",
issn = "1097-1440",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

The spectral excess theorem for distance-regular graphs : A global (over)view. / van Dam, E.R.

In: The Electronic Journal of Combinatorics: EJC, Vol. 15, No. 1, 2008.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The spectral excess theorem for distance-regular graphs

T2 - A global (over)view

AU - van Dam, E.R.

PY - 2008

Y1 - 2008

M3 - Article

VL - 15

JO - The Electronic Journal of Combinatorics: EJC

JF - The Electronic Journal of Combinatorics: EJC

SN - 1097-1440

IS - 1

ER -